# SDR DALA13052490934

- Difficulty date: October 11, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 64,980 hours, 49,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND LIGHTS INOPERATIVE AT ROW 25 AT BOTH AFT EMERGENCY EXIT DOORS. REPLACED BATTERY PACK ABOVE ROW 25 D/E IAW AMM 33-53-00.  OPS CHECKS GOOD.
